MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0183 SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 10; SHOULDER SHORT HUMERAL DIAPHYSIS CEMENTLESS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0183 SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 10; SHOULDER SHORT HUMERAL DIAPHYSIS CEMENTLESS
Model Number 04.01.0183
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19-sep-2022: lot 2105871: (b)(4) items manufactured and released on 15-jun-2021.Expiration date: 2026-06-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
Directly after the primary shoulder surgery, when the patient was in post-op recovery, it was observed that the tip of the short stem broke through the lateral cortex.It has been reported that the patient had incredibly hard bone and it was difficult to insert the stem.The revision surgery was completed successfully explanting the poly, stem, and metaphysis while a standard length stem, +9 metaphysis and a plus 3 poly were implanted.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0183 SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 10
Common Device Name
SHOULDER SHORT HUMERAL DIAPHYSIS CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15550761
Report Number3005180920-2022-00755
Device Sequence Number19532272
Product Code PHX
UDI-Device Identifier07630040715911
UDI-Public07630040715911
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model Number04.01.0183
Device Catalogue Number04.01.0183
Device Lot Number2105871
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown